# SDR TWAA9811505

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG OP 16 MAINTENANCE CHECK, FOUND LONGERON 17R AT STA 980 WITH .50 INCH CRACK AT ATTACH HOLE TO FORMER.  REPLACED SECTION OF LONGERON FROM STA 956 TO STA 996.  INSTALLED LONGERON REPAIR SPLICE PER SRM 53-02, FIGURE 18. CFT TT:  77,783 HOURS.  ACFT TC:  84,471. (X)
